# SDR R61A2024032900146

- Difficulty date: March 7, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 48,322 hours, 29,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17085487002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB AT STR 18R FR 85 CORRODED. MX REPLACED WEB IAW SRM 51-40-08
